Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 129-142
http://dx.doi.org/10.1155/S0161171288000183

On the quasiuniqueness of solutions of degenerate equations in Hilbert space

Departamento de Mathematicas del Centro de Investigacion y de Estudios Avanzados del I.P.N. Apartado, Postal 14-740, Mexico, D.F. CP 07000, Mexico

Received 22 December 1981; Revised 15 April 1982

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Schuchman, “On the quasiuniqueness of solutions of degenerate equations in Hilbert space,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 129-142, 1988. https://doi.org/10.1155/S0161171288000183.